We prove that the RR-system theory easily implies the theorem of Moser on the classification of 3-manifolds obtained by (p,q)-surgery along the torus knot of type (m,n). Then we completely determine the Seifert invariants of the considered manifolds and we obtain simple geometric presentations for their fundamental groups.

On a theorem of L. Moser / Spaggiari, Fulvia. - In: BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. A. - ISSN 0392-4033. - STAMPA. - 7:(1993), pp. 421-429.

On a theorem of L. Moser

SPAGGIARI, Fulvia
1993

Abstract

We prove that the RR-system theory easily implies the theorem of Moser on the classification of 3-manifolds obtained by (p,q)-surgery along the torus knot of type (m,n). Then we completely determine the Seifert invariants of the considered manifolds and we obtain simple geometric presentations for their fundamental groups.
7
421
429
On a theorem of L. Moser / Spaggiari, Fulvia. - In: BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. A. - ISSN 0392-4033. - STAMPA. - 7:(1993), pp. 421-429.
Spaggiari, Fulvia
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

Licenza Creative Commons
I metadati presenti in IRIS UNIMORE sono rilasciati con licenza Creative Commons CC0 1.0 Universal, mentre i file delle pubblicazioni sono rilasciati con licenza Attribuzione 4.0 Internazionale (CC BY 4.0), salvo diversa indicazione.
In caso di violazione di copyright, contattare Supporto Iris

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11380/305317
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? 0
social impact